MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-OH CORONARY FEMORAL PACK

MEDLINE INDUSTRIES, LP; DBD-OH CORONARY FEMORAL PACK
Catalog Number DYNJ89754
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the syringes "aren't drawing up properly".The customer did not report any serious injury, medical intervention required, or follow-up care needed as a result of the reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the syringes "aren't drawing up properly".

Common Device Name
DBD-OH CORONARY FEMORAL PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23640465
Report Number1423395-2025-00193
Device Sequence Number13212845
Product Code OEZ
UDI-Device Identifier10198459289798
UDI-Public10198459289798
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ89754
Device Lot Number25HBA103
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown